Research ArticleOpen accessIn the keywordsPositive Solutions for Some Weighted Elliptic ProblemsHanadi ZahedIn this study, we study the existence and the nonexistence of positive solutions for the following nonlinear elliptic problems: (P) where, Ω is a regular bounded domain in ℝ , N ≥ 2, a(x) is a smooth function on and f(x, s) is asymptotically linear in s at infinity, that is = ℓ < ∞. We will prove that the … …Journal of Mathematics and Statistics, Vol. 16, Issue 1 · 21 Jul 2020 · 6,115 accessesView PDFCite